Voltarol Pain-eze Emulgel - 30g
Save £1 on selected Voltarol
Suitable for: Adults and children 12 years and over.
Active ingredients: Diclofenac diethylammonium 1.16% w/w
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 12 Boots Advantage Card points with this purchase
This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.
Please note that you must be in to sign for this delivery.
Voltarol Pain-eze Emulgel is for penetrating pain and inflammation relief. For rheumatic, joint and muscular sprains, strains and bruises.
Adults and children 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Adults and children ages 12 years and over: Use an amount the size of a one penny or two penny piece and rub gently in to the skin over the affected area. Apply 3-4 times daily to the affected area of skin.
Do not use for more than 7 days, unless longer treatment is recommended by a doctor.
Do not exceed stated dose.
Wash hands after use (unless they are the area being treated).
Hazards and Cautions
Not for use on children under 12 years.
If symptoms worsen or persist for longer than 7 days, consult your doctor.
For external use only. Not to be taken by mouth.
Keep all medicines out of the reach and sight of children.
Do not store above 30°C.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Diethylamine, Carbomer, Macrogol cetostearyl ether, Cocoyl caprylocaprate, Isopropyl alcohol, Liquid paraffin, Propylene glycol, Water. Perfume